# SDR ASOA2014011709770

- Difficulty date: January 15, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Aircraft time: 36,500 hours, 31,962 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR  DISAGREE WARNING MESSAGE FOLLOWED BY NOSE DOOR OPEN WARNING RAN CHECKLIST FOR AND PULLED MANUAL GEAR RELEASE RETURNED FAR NORMAL LANDING .  ACFT RETURNED TO DEPARTURE AFTER T/O, EMERGENCY ACTIONS.  FOUND NLG CENTERED, EXTENDED PROXIMITY SENSOR BRACKET BENT.  R & R NLG CENTERED/EXTENDED PROX SENSOR BRACKET IAW CRJ 200 AMM 32-21-01. PERFORMED ADJUSTMENT OF NLG CENTERED, EXTENDED PROXIMITY SENSOR (PS14GA) IAW AMM 32-61-05.  PERFORMED FUNCTIONAL TEST OF THE LANDING GEAR EXTENSION, RETRACTION SYSTEM IAW AMM 32-30-00. OPS CHECK GOOD.  NO DEFECTS NOTED.
